# SDR HNAA2014092200268

- Difficulty date: September 22, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 45,490 hours, 51,691 cycles
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER WILL NOT ARM ON TAKEOFF ROLL.  PERFORMED WORK CARD 61-21-04.  AUTOFEATHER CONTROL ENABLE ON CHECK.  NO DEFECTS NOTED.
